Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

White discharge after having intercourse. STD? Candid and fluconazole prescribed

I noticed that I had a discharge 2 days after sex when I'd lie back and put a mirror it looks whitish even on the touch by finger its whitish but when I use a panty liner, it looks yellowish on the liner.However there's no weird smell. It's the first time this has happened to me ever and at first panicked thinking its an STI since this is a new sexual partner but we had been using protection previously and only this once we did not use. Went to see a doctor and was prescribed candid V3 and fluconazole but there's not much improvement the discharge still continues though now its much less than initially when it would soak a panty liner and I noticed a swelling on the labia which is painful
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am.

This could be either a yeast/fungal infection (which your doctor is suspecting and has prescribed anti-fungal medication for) or even a simple infection like bacterial vaginosis.

Both these infections usually come after sexual intercourse and are so assumed to be sexually transmittable infections.

According to you, you are experiencing much relief from the treatment. But you have experienced a reduction in the amount of discharge, which means we cannot rule out a response from the treatment.

But, if you really feel there is no improvement from the therapy then you could re-visit your doctor and consider initiation of antibiotic coverage as well. Testing yourself in the laboratory would ensure proper diagnosis and management of your infection. This will rapidly and effectively get rid of your infection.

Please visit your doctor and report your response and get advise on the way forward.

Hope this helps.

Take care.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor